# SDR DALA2019122307518

- Difficulty date: December 23, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE AT BS 1219 BETWEEN STRINGERS 39R TO 39L WAS FOUND CORRODED.  THE SHEAR TIE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
